Digital morphogenesis via Schelling segregation

Barmpalias, G, Elwes, RH and Lewis-Pye, A (2018) Digital morphogenesis via Schelling segregation. Nonlinearity, 31 (4). pp. 1593-1638. ISSN 0951-7715



  • Barmpalias, G
  • Elwes, RH
  • Lewis-Pye, A
Copyright, Publisher and Additional Information: © 2018 IOP Publishing Ltd & London Mathematical Society. This is an author produced version of a paper published in Nonlinearity. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Schelling model, segregation, phase transitions, Ising model, unperturbed dynamics, stochastic system
  • Accepted: 2 January 2018
  • Published: 12 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Dec 2017 13:52
Last Modified: 12 Mar 2019 01:38
Status: Published
Publisher: IOP Publishing
Identification Number:

Share / Export